# SDR SWAA2021021136804

- Difficulty date: November 22, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMP. L/H TRANSITION ANGLE HAS CORROSION AROUND 4 EA. FASTENER HOLES BETWEEN STA. 500 AND 500D. / REMOVED AND REPLACED FWD CARGO L/H TRANSITION ANGLE 480+9 TO 500D IAW SRM 51-40-02
